Asymptotics of Solutions of Nonautonomous Second-Order Ordinary Differential Equations Asymptotically Close to Linear Equations
Abstract
Asymptotic representations are obtained for a broad class of monotone solutions of nonautonomous binary differential equations of the second order that are close in a certain sense to linear equations.Downloads
Published
25.10.2012
Issue
Section
Research articles
How to Cite
Evtukhov, V. M. “Asymptotics of Solutions of Nonautonomous Second-Order Ordinary Differential Equations Asymptotically Close to Linear Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 10, Oct. 2012, pp. 1346-64, https://umj.imath.kiev.ua/index.php/umj/article/view/2663.